MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 450CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 450CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Model Number MSZ-F450
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Company representative reported rupture of sizer.Sizer not implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.

Brand Name
NATRELLE INSPIRA FULLPROF 450CC SIZER US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15998632
Report Number9617229-2022-23422
Device Sequence Number5510776
Product Code MRD
UDI-Device Identifier10888628009349
UDI-Public10888628009349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMSZ-F450
Device Catalogue NumberMSZ-F450
Device Lot Number3640214
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown